# SDR USAA200705003

- Difficulty date: May 1, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 59,079 hours, 36,484 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2.25" CRACK AT STA 727D AT STR 23L.  (CLT)  INSTALLED DOUBLER PER TR 53-60-03A.
